MathSciNet Relay Station
MathSciNet bibliographic data
MR390852 47H15 (35B99 58C15)
Chow, Shui Nee; Hale, Jack K.; Mallet-Paret, John Applications of generic bifurcations. I. Arch. Rational Mech. Anal. 59 (1975), no. 2, 159–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement